Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex after my monthly birth control ended so I took the plan b pills and staRted my birth control pills the very next day. Now 5 days into the pills I'm bleeding. What could be the cause?

Loading...

Well, the cause is overdose in hormones – birth control pills contain hormones and Plan B is just basically a highly concertated dose of the same kind of hormones that are usually found in birth control pills and that our body produces to control ovulation and menstrual cycle. So, when you take Plan B your body gets overwhelmed by the hormones and starts to behave as if the menstrual cycle has come to the point where the tissue inside your uterus swells and ruptures. That is why you bleed. It’s quite common after taking Plan B, even more so if you already are on birth control pills.
Reply

Loading...

I have since. After taking planm b and starting my birth control pills had unprotected sex. And now just bleeding. Could it be my period. Even though I'm not at the stage in my birth control pills where you should be having a period. I'm a week an a half eaRrly.
Reply

Loading...

Since you are on the birth control pills this in not exactly your period, but instead, this is a breakthrough bleeding or spotting caused by the overwhelming your body with hormones, both from birth control pills than from additional hormones from Plan B. Plan B always causes this, things should get beck to normal in the next month or two.
Reply

Loading...